I went to the GP's today to get my medicine changed for my repeat prescriptions and ask about the way it is affecting me to date. Plus how the leaflet on my new heart tablets has a few pointers to not using with 3 of the medicines I also take?
I now have more painful joints than before.
My Left ankle has swollen.
My chest is sore when breathing.
The sudden sharp chest pain that woke me in bed?
Sudden tremors in the hands.
The headache that has not gone away for a week?
His first words were "Did the specialist say that you may have a a reaction?" when replied that he did say I may feel unwell for a fortnight? He did say that "I can stop taking them but they do not take anyone off a change that a hospital consultant has made!" He did explain the reason for the change and remarked it does make sense, but if it goes past the fortnight you must speak to his secretary and get an earlier meeting with them as you may need to go on something else? He went on to check my O2 at rest and the BP was fine which seemed to confuse him as to why I am getting this headache? Apparently the 3 other medicines are flagged as a caution! So just need to keep an eye on the reactions if they get worse?
So it finished up with me not happy with the way I am feeling but have got to give it a try at least for another week?
I was given the prescriptions with the new style inhaler and tablets. In the chemist we wobble and off home for a coffee to find the inhaler was the wrong one! So onto the phone to find I need another prescription but as he is now off cannot do it until the next day? It cannot be only me that has hassle like this is it?